# SDR CALA2024022300509

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 68,331 hours, 21,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOORS 2L & 2 R EMERGENCY LIGHTS INOP REMOVED & AND REPLACED M11486 IAW AMM 33-51-07. OPERATION NORMAL.
